Clinical laboratory · 2024
Guillain-Barr Syndrome Caused by Cytomegalovirus after Multiple Myeloma Treatment.
Клинический случайСтатьяОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Lu Cancan, Hu Huixian, Ye Yishan, Cai Zhen
Аннотация
BACKGROUND: Both humoral and cell-mediated immunity of the patient affected by multiple myeloma (MM) are impaired; thus, infection is the main cause of the onset of symptoms and death caused by MM. Bortezomib is a first-line drug approved for patients with multiple myeloma (MM) and has significantly increased their overall survival. However, bortezomib-induced peripheral neuropathy (PN) remains a significant side effect that has led to its discontinuation in some patients. Guillain-Barre syndrome (GBS) is thought to be related to immune damage, and most patients have cytomegalovirus (CMV), Epstein-Barr virus (EBV), or mycoplasma infection before onset. Cases of GBS secondary to MM are rare.
METHODS: We provide a case of GBS caused by cytomegalovirus infection after MM treatment, and briefly review the existing literature.
RESULTS: Secondary GBS after MM. This patient received active treatment. The clinical symptoms are gradually improving.
CONCLUSIONS: The use of bortezomib has the risk of reactivating the virus. It is more about the reactivation of hep-atitis B virus. Nonetheless, cytomegalovirus and Epstein-Barr virus shall have our attention. Patients with MM need to monitor CMV, regularly, especially during the treatment of bortezomib. At the same time, they also need to closely monitor the symptoms and signs of the nervous system to guard against the occurrence of GBS.
METHODS: We provide a case of GBS caused by cytomegalovirus infection after MM treatment, and briefly review the existing literature.
RESULTS: Secondary GBS after MM. This patient received active treatment. The clinical symptoms are gradually improving.
CONCLUSIONS: The use of bortezomib has the risk of reactivating the virus. It is more about the reactivation of hep-atitis B virus. Nonetheless, cytomegalovirus and Epstein-Barr virus shall have our attention. Patients with MM need to monitor CMV, regularly, especially during the treatment of bortezomib. At the same time, they also need to closely monitor the symptoms and signs of the nervous system to guard against the occurrence of GBS.